# SDR C2XA96CL013

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Failed
- Location: Te Flaps
- Part time: 10,087 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT NR 3933 - CREW REPORTED THAT ON APPROACH WHEN THE FLAPS WERE SELECTED TO 15 DEGREES A FLAP DISAGREEMENT OCCURRED.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE FLAP CONTROL UNIT IAW EMB-120 MM 27-50-06.  OPERATIONAL CHECKS WERE GOOD IAW EMB-120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
